RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khashimov, Sh A

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:109
Abstract pages:1122
Full texts:465

http://www.mathnet.ru/eng/person25865
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195833

Publications in Math-Net.Ru
1998
1. Sh. A. Khashimov, G. R. Abdurakhmanov, “Estimates of the convergence ratein the central limit theorem for generalized $U$-statistics”, Teor. Veroyatnost. i Primenen., 43:1 (1998),  69–81  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:1 (1999), 63–74  isi
1993
2. Sh. A. Khashimov, “The central limit theorem for generalized $U$-statistics for weakly dependent vectors”, Teor. Veroyatnost. i Primenen., 38:3 (1993),  563–578  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:3 (1993), 456–469  isi
1992
3. Sh. A. Khashimov, “Limiting Behavior of Generalized $U$-Statistics of Weakly Dependent Stationary Processes”, Teor. Veroyatnost. i Primenen., 37:1 (1992),  214–216  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:1 (1993), 148–150
1990
4. Sh. A. Khashimov, “Nonparametric estimation for derivatives of probability density and the regression function”, Mat. Zametki, 47:6 (1990),  148–150  mathnet  mathscinet  zmath
1989
5. Sh. A. Khashimov, “Asymptotic Properties of Functions of Spacings”, Teor. Veroyatnost. i Primenen., 34:2 (1989),  340–348  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:2 (1989), 298–306  isi
1988
6. Sh. A. Hashimov, “On Limit Theorems for the Distributions of Generalized von Mises Functionals”, Teor. Veroyatnost. i Primenen., 33:3 (1988),  607–612  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:3 (1988), 566–571  isi
7. Sh. A. Hashimov, “On the Limiting Distribution of Two-Sample von Mises Functional with Varying Kernel”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  192–196  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 179–182  isi
1987
8. Sh. A. Hashimov, “On the Asymptotical Distribution of the Generalized $U$-Statistic for Depending Values”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  404–407  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:2 (1987), 373–375  isi
1984
9. Š. A. Hašimov, “On the rate of convergence of the distribution of a quadratic measure of deviation of nonparametric density estimates”, Teor. Veroyatnost. i Primenen., 29:1 (1984),  164–170  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:1 (1985), 163–169  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020